# SDR RAIA990228

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- System (JASC): 2425 · AC Indicating System
- Part: Symbol Generator
- Part number: 7011672112
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7320 - STL - CAPTAINS EHSI SHOWING BLUE BOX IN THE MIDDLE AND BLUE BARS ALL OVER THE TUBE.  MAINTENANCE REPLACED NR 1 SYMBOL GENERATOR.  (M)
